Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Harish-Chandra and his work

Author: Rebecca A. Herb
Journal: Bull. Amer. Math. Soc. 25 (1991), 1-17
MSC (1985): Primary 22E46
MathSciNet review: 1091567
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • V. Bargmann, Irreducible unitary representations of the Lorentz group, Ann. of Math. (2) 48 (1947), 568–640. MR 0021942
  • [Bu] W. Burnside, Theory of groups of finite order, Cambridge Univ. Press, Cambridge, 1897.
  • Claude Chevalley, Theory of Lie groups. I, Princeton University Press, Princeton, N. J., 1946 1957. MR 0082628
  • [C2] C. Chevalley, Theory of Lie groups. II, Hermann, Paris, 1951.
  • [C3] C. Chevalley, Theory of Lie groups. III, Hermann, Paris, 1955.
  • Michel Duflo, On the Plancherel formula for almost algebraic real Lie groups, Lie group representations, III (College Park, Md., 1982/1983) Lecture Notes in Math., vol. 1077, Springer, Berlin, 1984, pp. 101–165. MR 765553, 10.1007/BFb0072338
  • I. M. Gel′fand and M. A. Naĭmark, Unitarnye predstavleniya klassičeskih grupp, Trudy Mat. Inst. Steklov., vol. 36, Izdat. Nauk SSSR, Moscow-Leningrad, 1950 (Russian). MR 0046370
  • [H] Harish-Chandra, Collected papers, 4 volumes, Springer-Verlag, New York, 1984.
  • [L] R. P. Langlands, Harish-Chandra, Biographical Memoirs of Fellows of the Royal Society 31 (1985), 197-225.
  • George W. Mackey, The theory of unitary group representations, University of Chicago Press, Chicago, Ill.-London, 1976. Based on notes by James M. G. Fell and David B. Lowdenslager of lectures given at the University of Chicago, Chicago, Ill., 1955; Chicago Lectures in Mathematics. MR 0396826
  • George W. Mackey, Induced representations of groups and quantum mechanics, W. A. Benjamin, Inc., New York-Amsterdam; Editore Boringhieri, Turin, 1968. MR 0507212
  • [V] V. S. Varadarajan, Harish-Chandra, Indian Math. Soc. (N.S.) (1991).
  • E. Wigner, On unitary representations of the inhomogeneous Lorentz group, Ann. of Math. (2) 40 (1939), no. 1, 149–204. MR 1503456, 10.2307/1968551

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E46

Retrieve articles in all journals with MSC (1985): 22E46

Additional Information